Prescribed Levofloxacin WHILE BREAST FEEDING

by Jess
(Lansing, MI, USA)

I'm currently 28 as of writing this. I had bronchitis for about a month--the Biaxin didn't work--so the doc prescribed the Levaquin, of which I got the generic version.


I was never told to stop breast feeding while on this antibiotic. He did tell me to stop taking it immediately if it started to mess with my tendons. Well, I think I only took it 2, maybe 3 times, and then had to stop from the aches. This was back in January of 2013.

It is now March of 2013 and recently I have developed horrible pain from my hip, down to my thigh, behind and in front of my knee cap, in my shin and calf, and into my ankle, foot, and a bit in my toes on my left side.

I went to the chiropractor and got properly aligned again since giving birth 8 months prior did a number on me, but it has not helped this pain like I was hoping.

I've been researching and reading about this drug for a few hours now after realizing it could be a delayed side effect, and am more and more thinking that it is. What appalls me most is that I was not warned about the drug passing through my breast milk! I continued to nurse my at the time 6 month old, unaware that she was getting this from my milk!

The doc nor the pharmacist told me to choose one or the other. I think one of them told me that it was "inconclusive." Now I'm worried about her poor little growing body!!! God help us both! I am beyond angry and scared for her and myself. I wish I would have never taken this and just kept on with the calcium and zinc pills my grandma had given me! :(



----



Joshua Answers:

Hi Jess.

Yikes. I'm sorry to hear that. I too am appalled.

1. I don't actually know if fluoroquinolones pass through breast milk. In hind sight, however, I'd absolutely suggest that one NOT take a fluoroquinolone if one is pregnant or breast feeding.

2. Pregnancy depletes the body of nutrition. Levofloxacin depeltes the body even further. Lets hope that your situation is just a case of depletion and not damage.

3. Chiropractic may be helpful but will in no way shape or form reverse the systemic downsides of Cipro, Levaquin, Levofloxacin, etc. You must correct the depletion.

4. Levaquin Tendonitis is not regular Tendonitis

See: What Is Tendonitis

Tendonitis is a progressive dynamic of tightness, inflammation and pain.

Levaquin tendonitis is really the side effects of fluoroquinolone cytotoxicity. -AND- the tendonitis dynamic gets created/irritated as a parallel problem.

Among other mechanisms, Levofloxacin causes massive magnesium depletion. That must be dealt with.

Making your body and your system healthy will help ensure that your child is healthy in system and body.

Does it seem like your baby has been affected? Change in habits, acting like in pain, etc?

As far as I know, the Fluoroquinolone is out of your body in 3 days. So the issue with breast feeding now is 'are you nutritionally sufficient' and passing along good nutrition to your child'.

Just from what you've said, I would worry about that right now more than whether baby was adversely affected.

Because even if s/he was, the only thing to do is to correct the nutritional depletion and mechanistic side effects of levofloxacin.

My highest suggestion for you is to get The Levaquin Tendonitis Solution ebook.




----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.















Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.